MathSciNet Relay Station
MathSciNet bibliographic data
MR1265423 93D09
Sezer, M. E.; Šiljak, D. D. On stability of interval matrices. IEEE Trans. Automat. Control 39 (1994), no. 2, 368–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement